zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Parallel slits map of bounded multiply connected regions. (English) Zbl 1238.30007
Summary: In this paper we present a boundary integral equation method for the numerical conformal mapping of bounded multiply connected region onto a parallel slit region. The method is based on some uniquely solvable boundary integral equations with adjoint classical, adjoint generalized and modified Neumann kernels. These boundary integral equations are constructed from a boundary relationship satisfied by a function analytic on a multiply connected region. Some numerical examples are presented to illustrate the efficiency of the presented method.
MSC:
30C30Numerical methods in conformal mapping theory
45E05Integral equations with kernels of Cauchy type
References:
[1]Amano, K.: A charge simulation method for the numerical conformal mapping of interior, exterior and doubly connected domains, J. comput. Appl. math. 53, 353-370 (1994) · Zbl 0818.30004 · doi:10.1016/0377-0427(94)90063-9
[2]Atkinson, K. E.: The numerical solution of integral equations of the second kind, (1997)
[3]Atkinson, K. E.: A survey of numerical methods for the solution of Fredholm integral equations, (1976) · Zbl 0353.65069
[4]Crowdy, D.; Marshall, J.: Conformal mapping between canonical multiply connected domains, Comput. methods funct. Theory 6, 59-76 (2006) · Zbl 1101.30010
[5]Churchill, R. V.; Brown, J. W.; Verhey, R. F.: Complex variables and applications, (1984) · Zbl 0546.30003
[6]Meiron, Daniel I.; Orszag, Steven A.; Israeli, Moshe: Applications of numerical conformal mapping, J. comput. Phys. 40, 345-360 (1981) · Zbl 0454.76013 · doi:10.1016/0021-9991(81)90215-1
[7]Davis, P. J.; Rabinowitz, P.: Methods of numerical integration, (1984)
[8]Ellacott, S. W.: On the approximate conformal mapping of multiply connected domains, Numer. math. 33, 437-446 (1979) · Zbl 0402.30007 · doi:10.1007/BF01399325
[9]Henrici, P.: Applied and computational complex analysis, vol. 3, (1974)
[10]Helsing, J.; Ojala, R.: On the evaluation of layer potentials close to their sources, J. comput. Phys. 227, No. 5, 2899-2921 (2008) · Zbl 1135.65404 · doi:10.1016/j.jcp.2007.11.024
[11]Laey-Nee Hu, Boundary integral equations approach for numerical conformal mapping of multiply connected regions, PhD thesis, Department of Mathematics, Universiti Teknologi Malaysia, 2009.
[12]Kythe, P. K.: Computational conformal mapping, (1998) · Zbl 0918.30001
[13]Murid, A. H. M.; Razali, M. R. M.: An integral equation method for conformal mapping of doubly connected regions, Matematika 15, No. 2, 79-93 (1999)
[14]Murid, A. H. M.; Mohamed, N. A.: An integral equation method for conformal mapping of doubly connected regions via the kerzman-Stein kernel, Int. J. Pure appl. Math. 38, No. 3, 229-250 (2007) · Zbl 1149.30012
[15]Murid, A. H. M.; Hu, Laey-Nee: Numerical experiments on conformal mapping of doubly connected regions onto a disk with a slit, Int. J. Pure appl. Math. 51, No. 4, 589-608 (2009) · Zbl 1178.30004
[16]M.M.S. Nasser, Boundary integral equation approach for Riemann problem, PhD thesis, Department of Mathematics, Universiti Teknologi Malaysia, 2005.
[17]Nasser, M. M. S.: A boundary integral equation for conformal mapping of bounded multiply connected regions, Comput. methods funct. Theory 9, No. 1, 127-143 (2009) · Zbl 1159.30007 · doi:http://www.heldermann.de/CMF/CMF09/CMF091/cmf09009.htm
[18]Nasser, M. M. S.: Numerical conformal mapping via boundary integral equation with the generalized Neumann kernel, SIAM J. Sci. comput. 31, 1695-1715 (2009) · Zbl 1198.30009 · doi:10.1137/070711438
[19]Nasser, M. M. S.: Numerical conformal mapping of multiply connected regions onto the second, third and fourth categories of koebe’s canonical slit domains, J. math. Anal. appl. 382, 47-56 (2011) · Zbl 1227.30007 · doi:10.1016/j.jmaa.2011.04.030
[20]Nasser, M. M. S.; Murid, A. H. M.; Ismail, M.; Alejaily, E. M. A.: Boundary integral equation with the generalized Neumann kernel for Laplace’s equation in multiply connected regions, Appl. math. Comput. 217, 4710-4727 (2011) · Zbl 1211.65159 · doi:10.1016/j.amc.2010.11.027
[21]Nehari, Z.: Conformal mapping, (1952) · Zbl 0048.31503
[22]Okano, D.; Ogata, H.; Amano, K.; Sugihara, M.: Numerical conformal mapping of bounded multiply connected domains by the charge simulation method, J. comput. Appl. math. 159, 109-117 (2003) · Zbl 1062.30011 · doi:10.1016/S0377-0427(03)00572-7
[23]Razali, M. R. M.; Nashed, M. Z.; Murid, A. H. M.: Numerical conformal mapping via the Bergman kernel, J. comput. Appl. math. 82, 333-350 (1997) · Zbl 0880.30009 · doi:10.1016/S0377-0427(97)00091-5
[24]Reichel, L.: A fast method for solving certain integral equation of the first kind with application to conformal mapping, J. comput. Appl. math. 14, No. 1-2, 125-142 (1986) · Zbl 0587.30007 · doi:10.1016/0377-0427(86)90134-2
[25]Sangawi, A. W. K.; Murid, A. H. M.; Nasser, M. M. S.: Linear integral equations for conformal mapping of bounded multiply connected regions onto a disk with circular slits, Appl. math. Comput. 218, No. 5, 2055-2068 (2011)
[26]Symm, G. T.: Conformal mapping of doubly connected domains, Numer. math. 13, 448-457 (1969) · Zbl 0174.20602 · doi:10.1007/BF02163272
[27]Wegmann, R.; Nasser, M. M. S.: The Riemann-Hilbert problem and the generalized Neumann kernel on multiply connected regions, J. comput. Appl. math. 214, 36-57 (2008) · Zbl 1157.45303 · doi:10.1016/j.cam.2007.01.021